Publication
Title
Abstract pade-approximants for the solution of a system of non-linear equations
Author
Language
English
Source (journal)
Computers & mathematics with applications. - Oxford
Publication
Oxford : 1983
ISSN
0898-1221
Volume/pages
9:4(1983), p. 617-624
ISI
A1983QZ98000006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.04.2018
Last edited 09.06.2018
To cite this reference